# SDR C2XA03IA048

- Difficulty date: May 10, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 0628
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2711 - CREW REPORTED THAT THE OUTBOARD BRAKES FAIL MESSAGE ILLUMINATED ON TAKEOFF ROLL. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURN TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE OUTBOARD BRAKE CONTROL VALVE TO BE FAULTING.  THE VALVE WAS REMOVED AND REPLACED, THE BRAKE SYSTEM OPERATIONALLY TESTED, AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
